RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Сиб. электрон. матем. изв.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Сиб. электрон. матем. изв., 2014, том 11, страницы 434–443 (Mi semr498)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

Математическая логика, алгебра и теория чисел

Unification Problem in Nelson's Logic $\mathbf{N4}$

S. P. Odintsova, V. V. Rybakovb

a Sobolev Institute of Mathematics, pr. Koptyuga, 4, 630090, Novosibirsk, Russia
b School of Computing, Mathematics and DT, Manchester Metropolitan University, John Dalton Building, Chester Street, Manchester M1 5GD, U.K.

Аннотация: We consider the unification problem for formulas with coeffi-cients in the Nelson's paraconsitent logic $\mathbf{N4}$. By presence coefficients (parameters) the problem is quite not trivial and challenging (yet what makes the problem for $\mathbf{N4}$ to be peculiar is missing of replacement equivalents rule in this logic). It is shown that the unification problem in $\mathbf{N4}$ is decidable for $\sim$-free formulas. We also show that there is an algorithm which computes finite complete sets of unifiers (so to say — all best unifiers) for unifiable in $\mathbf{N4}$ $\sim$-free formulas (i.e. any unifier is equivalent to a substitutional example of a unifier from this complete set). Though the unification problem for all formulas (not $\sim$-free formulas) remains open.

Ключевые слова: Nelson's logic, strong negation, unification, complete sets of unifiers, decidability, Vorob'ev translation.

Полный текст: PDF файл (514 kB)
Список литературы: PDF файл   HTML файл
Тип публикации: Статья
УДК: 510.64
MSC: 03F99
Поступила 16 января 2014 г., опубликована 3 июня 2014 г.
Язык публикации: английский

Образец цитирования: S. P. Odintsov, V. V. Rybakov, “Unification Problem in Nelson's Logic $\mathbf{N4}$”, Сиб. электрон. матем. изв., 11 (2014), 434–443

Цитирование в формате AMSBIB
\RBibitem{OdiRyb14}
\by S.~P.~Odintsov, V.~V.~Rybakov
\paper Unification Problem in Nelson's Logic $\mathbf{N4}$
\jour Сиб. электрон. матем. изв.
\yr 2014
\vol 11
\pages 434--443
\mathnet{http://mi.mathnet.ru/semr498}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/semr498
  • http://mi.mathnet.ru/rus/semr/v11/p434

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Stepan I. Bashmakov, “Unification in linear modal logic on non-transitive time with the universal modality”, Журн. СФУ. Сер. Матем. и физ., 11:1 (2018), 3–9  mathnet  crossref
  • Просмотров:
    Эта страница:137
    Полный текст:50
    Литература:68
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020